# SDR AUS20030079

- Difficulty date: January 14, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Make and model: Cessna U206F
- Engine: Cont IO520F
- Propeller: Mcauly D3A32C90
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Condition: Contaminated
- Location: Engine Fuel
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AUS) ENGINE FUEL FILTER CONTAMINATED WITH WATER.
